Game-theoretic analysis of a visibility based pursuit-evasion game in the presence of a circular obstacle

S. Bhattacharya, T. Başar, N. Hovakimyan

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this work, we analyze a visibility-based pursuit-evasion game between an observer and a target in the presence of a circular obstacle. The objective of the observer is to maximize the time for which it can maintain visibility of the target. This is modeled as a pursuit-evasion game by assuming that the target is adversarial in nature, and wants to break the line-ofsight in minimum amount of time. We present the regular analysis of the problem, and depict the optimal trajectories near the terminal manifold by numerical computation.

Original languageEnglish (US)
Title of host publicationNumerical Analysis and Applied Mathematics, ICNAAM 2012 - International Conference of Numerical Analysis and Applied Mathematics
Pages1222-1225
Number of pages4
Edition1
DOIs
StatePublished - Dec 1 2012
EventInternational Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2012 - Kos, Greece
Duration: Sep 19 2012Sep 25 2012

Publication series

NameAIP Conference Proceedings
Number1
Volume1479
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Other

OtherInternational Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2012
CountryGreece
CityKos
Period9/19/129/25/12

Keywords

  • Differential Game Theory
  • Pursuit-evasion game

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Game-theoretic analysis of a visibility based pursuit-evasion game in the presence of a circular obstacle'. Together they form a unique fingerprint.

  • Cite this

    Bhattacharya, S., Başar, T., & Hovakimyan, N. (2012). Game-theoretic analysis of a visibility based pursuit-evasion game in the presence of a circular obstacle. In Numerical Analysis and Applied Mathematics, ICNAAM 2012 - International Conference of Numerical Analysis and Applied Mathematics (1 ed., pp. 1222-1225). (AIP Conference Proceedings; Vol. 1479, No. 1). https://doi.org/10.1063/1.4756372